Oklahoma, 2006Drought in Oklahoma, November 1 to 30, 2006
November 1 to 30, 2006 · NWS TSA · 25 events in 25 counties and zones
Much of eastern Oklahoma began the month of November in severe drought conditions (D2). These conditions were alleviated generally south of Interstate 44 by the end of the month as precipitation in east central and southeastern Oklahoma was well above normal for the month.
Every event with a place to put it; 22 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 25
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Much of eastern Oklahoma began the month of November in severe drought conditions (D2). These conditions were alleviated generally south of Interstate 44 by the end of the month as precipitation in east central and southeastern Oklahoma was well above normal for the month. Precipitation continued to be well below normal across much of northeastern Oklahoma during the month, which resulted in extreme drought conditions (D3) developing in that region.|Normal precipitation for November ranges from 2.6 inches in Pawnee County to 4.4 inches in Haskell County. Some of the heavier precipitation amounts for the month included 11.01 inches in Bengal, 10.76 inches in Fanshawe, 10.74 inches in Red Oak, 10.51 inches in Talihina, and 10.23 inches in Wister.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Oct 31, 9:50 PM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 31, 9:50 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
950 PM CST TUE OCT 31 2006
.DISCUSSION...
LOWER SC DECK REMAINS ACROSS MUCH OF EASTERN OKLAHOMA/NORTHWEST
THIS EVENING. LOW CLOUDS WILL LIKELY BE SLOW TO ERODE OVERNIGHT...
LIKELY KEEPING TEMPS UP SEVERAL DEGREES THAN PREVIOUS FORECAST.
ALREADY SENT UPDATE TO REFLECT CURRENT THINKING. REST OF FORECAST
ON TRACK WITH NO CHANGES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
SHORT TERM FORECASTER ID= 12
Hazardous weather outlook, Oct 31, 9:37 AM CST, 14 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
937 AM CST TUE OCT 31 2006
ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
931 AM CST TUE OCT 31 2006
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
DISCUSSION...
COLD FRONT HAS CLEARED THE FORECAST AREA AND NORTHERLY WINDS
WILL PUSH MUCH COLDER AIR OVER THE REGION. NO SIGNIFICANT RAIN
CAN BE EXPECTED WITH THE CLOUDS BEHIND THE FRONT. TEMPERATURES
WILL SHOW ONLY MINOR RECOVER THIS AFTERNOON DUE TO THE CLOUD
COVER OVER MOST OF THE AREA. CLOUDS WILL CLEAR FROM THE WEST
TONIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
COOL AND DRY WEATHER IS EXPECTED THROUGH MUCH OF THE UPCOMING WEEK.
A STRONG UPPER LEVEL TROUGH WILL MOVE INTO THE PLAINS STATES BY
SUNDAY AND MONDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS
BACK TO THE REGION. THE EXACT STRENGTH AND TIMING OF THE SYSTEM
ARE UNCERTAIN AT THIS TIME.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
Drought, Pushmataha
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pushmataha forecast zone
- Reported by
- Newspaper
- Coordinates
- 34.416, -95.376 (the zone’s center; the record gives no point)
Drought, Choctaw
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Choctaw forecast zone
- Reported by
- Newspaper
- Coordinates
- 34.027, -95.552 (the zone’s center; the record gives no point)
Drought, Osage
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Osage forecast zone
- Reported by
- Newspaper
Drought, Washington
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Washington forecast zone
- Reported by
- Newspaper
- Coordinates
- 36.715, -95.904 (the zone’s center; the record gives no point)
Drought, Nowata
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Nowata forecast zone
- Reported by
- Newspaper
- Coordinates
- 36.799, -95.617 (the zone’s center; the record gives no point)
Drought, Craig
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Craig forecast zone
- Reported by
- Newspaper
- Coordinates
- 36.762, -95.208 (the zone’s center; the record gives no point)
Drought, Ottawa
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Ottawa forecast zone
- Reported by
- Newspaper
- Coordinates
- 36.836, -94.810 (the zone’s center; the record gives no point)
Drought, Pawnee
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pawnee forecast zone
- Reported by
- Newspaper
- Coordinates
- 36.317, -96.699 (the zone’s center; the record gives no point)
Drought, Tulsa
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Tulsa forecast zone
- Reported by
- Newspaper
- Coordinates
- 36.121, -95.941 (the zone’s center; the record gives no point)
Drought, Rogers
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Rogers forecast zone
- Reported by
- Newspaper
- Coordinates
- 36.372, -95.604 (the zone’s center; the record gives no point)
Drought, Mayes
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Mayes forecast zone
- Reported by
- Newspaper
- Coordinates
- 36.302, -95.231 (the zone’s center; the record gives no point)
Drought, Delaware
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Delaware forecast zone
- Reported by
- Newspaper
- Coordinates
- 36.408, -94.803 (the zone’s center; the record gives no point)
Drought, Creek
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Creek forecast zone
- Reported by
- Newspaper
- Coordinates
- 35.903, -96.371 (the zone’s center; the record gives no point)
Drought, Okfuskee
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Okfuskee forecast zone
- Reported by
- Newspaper
- Coordinates
- 35.466, -96.323 (the zone’s center; the record gives no point)
Drought, Okmulgee
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Okmulgee forecast zone
- Reported by
- Newspaper
- Coordinates
- 35.647, -95.964 (the zone’s center; the record gives no point)
Drought, Wagoner
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Wagoner forecast zone
- Reported by
- Newspaper
- Coordinates
- 35.961, -95.521 (the zone’s center; the record gives no point)
Drought, Cherokee
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Cherokee forecast zone
- Reported by
- Newspaper
- Coordinates
- 35.907, -95.000 (the zone’s center; the record gives no point)
Drought, Adair
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Adair forecast zone
- Reported by
- Newspaper
- Coordinates
- 35.884, -94.659 (the zone’s center; the record gives no point)
Drought, Muskogee
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Muskogee forecast zone
- Reported by
- Newspaper
- Coordinates
- 35.616, -95.379 (the zone’s center; the record gives no point)
Drought, McIntosh
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- McIntosh forecast zone
- Reported by
- Newspaper
- Coordinates
- 35.374, -95.667 (the zone’s center; the record gives no point)
Drought, Sequoyah
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Sequoyah forecast zone
- Reported by
- Newspaper
Drought, Pittsburg
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Pittsburg forecast zone
- Reported by
- Newspaper
- Coordinates
- 34.924, -95.748 (the zone’s center; the record gives no point)
Drought, Haskell
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Haskell forecast zone
- Reported by
- Newspaper
- Coordinates
- 35.225, -95.117 (the zone’s center; the record gives no point)
Drought, Latimer
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Latimer forecast zone
- Reported by
- Newspaper
- Coordinates
- 34.876, -95.250 (the zone’s center; the record gives no point)
Drought, Le Flore
- When
- November 1, 12:00 AM CST to November 30, 11:59 PM CST
- Where
- Le Flore forecast zone
- Reported by
- Newspaper
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2006$37 million · 46 events
- Drought in Oklahoma, November 1 to 30, 2006$2.0 million · 42 events
- Drought in Texas, November 1 to 30, 200619 events
- Drought in Minnesota, November 1 to 30, 200615 events
- Flash Flooding and High Wind in Hawaii, November 1 to 3, 200655 kt wind · 15 events
- Drought in Minnesota, November 1 to 30, 200614 events
- Drought in South Dakota, November 1 to 30, 20065 events
- Drought in Wisconsin, November 1 to 30, 20064 events
- Drought in Colorado, November 1 to 30, 20064 events
- Lake-Effect Snow in Michigan, November 1 to 3, 20063 events
- Drought in Utah, November 1 to 30, 20062 events
- Flood in North Dakota, November 1 to 30, 20061 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 6697, 6698, 6699, 6700, 6701, 6702, 6703, 6704, 6705, 6706, 6707, 6708, 6709, 6710, 6711, 6712, 6713, 6714, 6715, 6716, 6717, 6718, 6719, 6720, 6721.